Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A nonsolvable group of exponent 5


Authors: Seymour Bachmuth, Horace Y. Mochizuki and David Walkup
Journal: Bull. Amer. Math. Soc. 76 (1970), 638-640
MSC (1970): Primary 1632, 2027, 2040; Secondary 1730, 2008
MathSciNet review: 0257209
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bruck, Engel conditions in groups and related questions, Lecture notes, Australian National University, Canberra, 1963.
  • 2. Hermann Heineken, Endomorphismenringe und engelsche Elemente, Arch. Math. (Basel) 13 (1962), 29–37 (German). MR 0142637 (26 #206)
  • 3. P. J. Higgins, Lie rings satisfying the Engel condition, Proc. Cambridge Philos. Soc. 50 (1954), 8–15. MR 0059890 (15,596b)
  • 4. Graham Higman, On finite groups of exponent five, Proc. Cambridge Philos. Soc. 52 (1956), 381–390. MR 0081285 (18,377e)
  • 5. A. I. Kostrikin, Solution of a weakened problem of Burnside for exponent 5, Izv. Akad. Nauk SSSR. Ser. Mat. 19 (1955), 233–244 (Russian). MR 0071433 (17,126a)
  • 6. A. I. Kostrikin, The Burnside problem, Izv. Akad. Nauk SSSR Ser. Mat. 23 (1959), 3–34 (Russian). MR 0132100 (24 #A1947)
  • 7. Seán Tobin, On a theorem of Baer and Higman, Canad. J. Math. 8 (1956), 263–270. MR 0078369 (17,1182h)
  • 8. D. W. Walkup, Lie rings satisfying Engel conditions, Thesis, University of Wisconsin, Madison, Wis., 1963, University Microfilms, Ann Arbor, Michigan.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1632, 2027, 2040, 1730, 2008

Retrieve articles in all journals with MSC (1970): 1632, 2027, 2040, 1730, 2008


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12469-7
PII: S 0002-9904(1970)12469-7